La Trobe
345030_Qi,F_2018.pdf (280.31 kB)

Some properties of the Fuss-Catalan numbers

Download (280.31 kB)
journal contribution
posted on 2023-05-04, 23:24 authored by F Qi, Pietro CeronePietro Cerone
In the paper, the authors express the Fuss-Catalan numbers as several forms in terms of the Catalan-Qi function, find some analytic properties, including the monotonicity, logarithmic convexity, complete monotonicity, and minimality, of the Fuss-Catalan numbers, and derive a double inequality for bounding the Fuss-Catalan numbers.

History

Publication Date

2018-11-24

Journal

Mathematics

Volume

6

Issue

12

Article Number

277

Pagination

11p.

Publisher

MDPI

ISSN

2227-7390

Rights Statement

© 2018 by the authors. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (http://creativecommons.org/licenses/by/4.0/).

Usage metrics

    Journal Articles

    Categories

    No categories selected

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC